Research Repository

New Inequalities Involving the Zeta Function

Cerone, Pietro, Aslam, Chaudhry, Korvin, G and Qadir, Asghar (2004) New Inequalities Involving the Zeta Function. Journal of Inequalities in Pure and Applied Mathematics, 5 (2). pp. 1-17. ISSN 1443-5756

Full text for this resource is not available from the Research Repository.


Inequalities involving the Euler zeta function are proved. Applications of the inequalities in estimating the zeta function at odd integer values in terms of the known zeta function at even integer values are discussed.

Item Type: Article
Uncontrolled Keywords: ResPubID7454, zeta function, bounds, zeta values
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 31 May 2011 05:19
Last Modified: 31 May 2011 05:19
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar